On regularity of linear systems with a degenerate matrix by the derivative

Authors

  • V. G. Symокоп
  • E. P. Trofimchuk

Abstract

New sufficient conditions for the existence of invariant manifolds are proved for linear systems with degenerate matrix by the derivative.

Published

25.02.1993

Issue

Section

Research articles

How to Cite

Symокоп V. G., and E. P. Trofimchuk. “On Regularity of Linear Systems With a Degenerate Matrix by the Derivative”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 2, Feb. 1993, pp. 279–286, https://umj.imath.kiev.ua/index.php/umj/article/view/5810.